# SDR VGQY2010081000075

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON, PYLON SKIN FOUND CRACK AT PANEL 463AR CUTOUT AREA.  NO SRM REPAIR.  HFEC INSPECTION CARRIED OUT PER SA NDTPM D6-7170 REV 134 PART 6 51-00-00 FIGURE 23 ON PYLON NR 2 PANEL SKIN 463AR CUTOUT AREA.  FOUND NO CRACK EVIDENT.
